# SDR SWAA2013071118093

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 71,567 hours, 50,183 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2471
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL FORWARD GALLEY AREA & FIRST 5 ROWS, GASPER WAS ON, TURNED OFF. SMELL SUBSIDED.  R&R GASPER FAN & RECIRC FAN FILTER IAW MM.
